Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FUNCTIONAL EQUATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3136

  • Page / 126
Export

Selection :

  • and

ON A SET OF FUNCTIONAL EQUATIONS HAVING CONTINUOUS SOLUTIONSJARCZYK W.1982; GLAS. MAT.; ISSN 0017-095X; YUG; DA. 1982; VOL. 17; NO 1; PP. 59-64; ABS. CRO; BIBL. 3 REF.Article

RECENT APPLICATIONS OF FUNCTIONAL EQUATIONSDHOMBRES JG.1982; WORLD CONFERENCE ON MATHEMATICS AT THE SERVICE OF MAN. 2/1982-06-28/LAS PALMAS; ESP; DA. 1982; PP. 14-20; BIBL. 25 REF.Conference Paper

CHARACTERISTIC FUNCTIONAL EQUATIONS OF POLYNOMIALS AND THE MORERA-CARLEMAN THEOREMRUBINSTEIN Z.1981; AEQU. MATH.; ISSN 0001-9054; CHE; DA. 1981; VOL. 23; NO 1; PP. 108-117; BIBL. 9 REF.Article

ON THE STRUCTURE OF SEMIGROUPS OCCURRING IN THE REPRESENTATION OF THE SOLUTIONS OF A FUNCTIONAL EQUATIONFORTI CB; FORTI GL.1981; REND. SEMIN. MAT.; ISSN 0373-1243; ITA; DA. 1981; VOL. 39; NO 1; PP. 99-106; ABS. ITA; BIBL. 2 REF.Article

A CHARACTERIZATION OF ENTROPIES OF DEGREE ALPHALOSONCZI L.1981; METRIKA; ISSN 0026-1335; AUT; DA. 1981; VOL. 28; NO 4; PP. 237-244; BIBL. 9 REF.Article

ON A FUNCTIONAL EQUATION ARISING FROM HYPERBOLIC GEOMETRYBENZ W.1980; AEQU. MATH.; ISSN 0001-9054; CHE; DA. 1980; VOL. 21; NO 1; PP. 113-119; BIBL. 3 REF.Article

EXTENSIONS OF SOLUTIONS OF SOME FUNCTIONAL EQUATIONSBACCHELLI B; PAGANONI L.1979; BOLL. UN. MAT. ITAL.; ITA; DA. 1979; VOL. 16B; NO 3; PP. 1000-1012; ABS. ITA; BIBL. 9 REF.Article

ON A FUNCTIONAL EQUATIONAL SALAM NA; AL SALAM WA.1979; BULL. CANAD. MATH.; CAN; DA. 1979; VOL. 22; NO 2; PP. 235-237Article

ON THE SOLUTION OF A FUNCTIONAL EQUATIONNORRIS CN; SEHGAL VM.1979; MATH. JAP.; JPN; DA. 1979; VOL. 23; NO 5; PP. 525-527; BIBL. 2 REF.Article

SOME FUNCTIONAL EQUATIONS WITH SEVERAL UNKNOWN FUNCTIONSJANIC RR; PECARIC JE.1979; UNIV. BEOGRADU, PUBL. ELEKTROTEH. FAK., MAT. FIZ.; YUG; DA. 1979; NO 634-677; PP. 228-233; BIBL. 3 REF.Article

A NEW GENERALIZATION OF ENTROPY AND ITS CHARACTERIZATIONBHU DEV SHARMA; ISHWAR SINGH.1979; KYBERNETIKA; CSK; DA. 1979; VOL. 15; NO 5; PP. 366-375; BIBL. 10 REF.Article

AN ASYMPTOTIC PROBLEM ON ITERATED FUNCTIONSDE BRUIJN NG.1979; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NLD; DA. 1979; VOL. 82; NO 2; PP. 105-110; BIBL. 4 REF.Article

GENERIC PROPERTIES OF FUNCTIONAL EQUATIONS.DE BLASI FS; KWAPISZ M; MYJAK J et al.1978; NONLINEAR ANAL., THEORY METHODS APPL.; G.B.; DA. 1978; VOL. 2; NO 2; PP. 239-249; BIBL. 19 REF.Article

ON SOME ALTERNATIVE FUNCTIONAL EQUATIONS.KUCZMA M.1978; AEQUATIONES MATH.; CHE; DA. 1978; VOL. 17; NO 2-3; PP. 182-198; BIBL. 8 REF.Article

SOLUTIONS OF A SYSTEM OF FUNCTIONAL EQUATIONS IN SOME CLASS FUNCTIONSCZERWIK S.1978; AEQUATIONES MATH.; CHE; DA. 1978; VOL. 18; NO 3; PP. 289-295; BIBL. 6 REF.Article

GENERALIZED FUNCTIONAL EQUATION AND ITS APPLICATION IN INFORMATION THEORY.PATNI GC; JAIN K.1977; PROC. INDIAN ACAD. SCI., A; INDIA; DA. 1977; VOL. 86; NO 4; PP. 353-364; BIBL. 13 REF.Article

ON INTEGRABLE SOLUTIONS OF ABEL'S FUNCTIONAL EQUATION.ZDUN MC.1977; GLASN. MAT.; JUGOSL.; DA. 1977; VOL. 12; NO 32; PP. 49-59; ABS. SLOVENE; BIBL. 5 REF.Article

ON MEROMORPHIC SOLUTIONS OF A FUNCTIONAL EQUATION.GOLDSTEIN R.1977; AEQUATIONES MATH.; SUISSE; DA. 1977; VOL. 15; NO 2-3; PP. 239-248; BIBL. 8 REF.Article

ON SOLUTIONS OF THE VECTOR FUNCTIONAL EQUATION Y(XI (X))=F(X). A.Y(X).NEUMAN F.1977; AEQUATIONES MATH.; SUISSE; DA. 1977; VOL. 15; NO 2-3; PP. 314-315Article

SOLUTION GENERALE SUR UN GROUPE ABELIEN DE L'EQUATION FONCTIONNELLE F(X*F(Y))=F(F(X)*Y.DHOMBRES JG.1977; AEQUATIONES MATH.; SUISSE; DA. 1977; VOL. 15; NO 2-3; PP. 173-193; BIBL. 17 REF.Article

TEOREMI DI REGOLARITA PER UNA CLASSE DI EQUAZIONI FUNZIONALI = THEOREME DE REGULARITE POUR UNE CLASSE D'EQUATIONS FONCTIONNELLESMANGOLINI M; PAGANONI L.1977; R.C. SEMINAR. MAT. UNIV. PADOVA; ITA; DA. 1977; VOL. 57; PP. 93-105; ABS. ENG; BIBL. 3 REF.Article

ON SOME FUNCTIONAL EQUATIONS AND THEIR APPLICATIONS.NATH P.1976; PUBL. INST. MATH.; YOUGOSL.; DA. 1976; VOL. 20; PP. 191-201; BIBL. 11 REF.Article

UEBER DIE FUNKTIONALGLEICHUNG F(F(X)*F(Y))=F(X*Y). = SUR L'EQUATION FONCTIONNELLE FF(X)*F(Y))=F(X*Y)DHOMBRES J; SPILKER J.1976; MANUSCR. MATH.; ALLEM.; DA. 1976; VOL. 18; NO 4; PP. 371-390; ABS. ANGL.; BIBL. 13 REF.Article

SULLA EQUIVALENZA FRA MISURABILITA E CONTINUITA PER LE SOLUZIONI DI UNA CLASSE DI EQUAZIONI FUNZIONALI. = SUR L'EQUIVALENCE DE MESURABILITE ET DE CONTINUITE POUR LES SOLUTIONS D'UNE CLASSE D'EQUATIONS FONCTIONNELLESPAGANONI L.1974; RIV. MAT. UNIV. PARMA; ITAL.; DA. 1974; VOL. 3; NO 3; PP. 175-188; ABS. ANGL.; BIBL. 6 REF.Article

ETUDE DE LA CLASSIFICATION TOPOLOGIQUE DES FONCTIONS UNIMODALES = STUDY OF THE TOPOLOGICAL CLASSIFICATION OF SINGLE MODE FUNCTIONSCOSNARD M.1982; ; FRA; GRENOBLE: I.M.A.G.; DA. 1982; IMAG/RR-338; 41 P.; ABS. ENG; BIBL. 22 REF.;[RAPP. RECH.-LAB. INFORM. MATH. APPL. GRENOBLE; VOL. RR-338]Report

  • Page / 126